MathSciNet Relay Station
MathSciNet bibliographic data
MR2521430 (2011e:35069) 35H10
Cordaro, Paulo D.; Hanges, Nicholas A new proof of Okaji's theorem for a class of sum of squares operators. Ann. Inst. Fourier (Grenoble) 59 (2009), no. 2, 595–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement